No Cover Image

Journal article 7 views

Color dressed unitarity and recursion for Yang-Mills two-loop all-plus amplitudes / David, Dunbar; Warren, Perkins; John, Godwin

Physical Review D, Volume: 101, Issue: 1

Swansesa University Authors: David, Dunbar, Warren, Perkins, John, Godwin, John, Godwin, John, Godwin

Abstract

We present a direct computation of the full color two-loop five-point all-plus Yang-Mills amplitude using four dimensional unitarity and recursion. We present the $SU(N_c)$ amplitudes in compact analytic forms.Our results match the explicit expressions previously computed but do not require full two...

Full description

Published in: Physical Review D
ISSN: 2470-0010 2470-0029
Published: American Physical Society (APS) 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa53063
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We present a direct computation of the full color two-loop five-point all-plus Yang-Mills amplitude using four dimensional unitarity and recursion. We present the $SU(N_c)$ amplitudes in compact analytic forms.Our results match the explicit expressions previously computed but do not require full two-loopintegral methods.
Issue: 1